|Will imodium ad hurt my liver
Jan 4, 2001
i have been taking imodium ad for my IBS for a very long time, i am going to see my doctor soon, she said that there is an abnormality in my liver, could long term use of imodium have done this
| Response from Dr. Boyle
Imodium is not known to cause liver injury, even with long term use. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin An Early Sign Of HIV?
- Can You Catch AIDS From Blowjob From A Prostitute?
- Black Spots After Getting A Tattoo Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.